# SDR 2014FA0000617

- Difficulty date: October 22, 2014
- Submitted: October 22, 2014
- Operation: General aviation
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- Aircraft time: 24,151 hours
- Engine: Cont IO520BB
- Engine time: 304 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 1126
- Condition: Failed
- Location: Alternator
- Part time: 811 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE ALTERNATOR CIRCUIT BREAKER WAS INOPERATIVE.  TROUBLESHOT THE SYSTEM AND DISCOVERED THE ALTERNATOR CIRCUIT BREAKER FAILED.  REPLACED THE CIRCUIT BREAKER.
